Jump to content

Recommended Posts

So, I've been on Celexa for almost 7 weeks now and before and during the first month I've had bad dp dr and 'intrusive thoughts', anxiety, and some panic attacks, so I've not had a whole lot of emotions other then worry but tonight I got really cranky and not sure if that is part of the medicine side effects or if I'm starting to feel emotions more again? I was never really an angry person, I've always been pretty mello and nice so not sure what is going on. It's still really early in treatment and I've not taken Celexa before this time so not sure how it effects people. 

Anyway, not sure if its a good sign or a bad sign because I think its good to feel something other then worry but not sure about being so cranky and irritable. 

Sorry for the post I'm being one of those 'worriers' ! I worry about everything so worst case I was able to vent about it if no one else has had similar, thanks for reading! 

Share this post


Link to post
Share on other sites
14 minutes ago, Grounded said:

So, I've been on Celexa for almost 7 weeks now and before and during the first month I've had bad dp dr and 'intrusive thoughts', anxiety, and some panic attacks, so I've not had a whole lot of emotions other then worry but tonight I got really cranky and not sure if that is part of the medicine side effects or if I'm starting to feel emotions more again? I was never really an angry person, I've always been pretty mello and nice so not sure what is going on. It's still really early in treatment and I've not taken Celexa before this time so not sure how it effects people. 

Anyway, not sure if its a good sign or a bad sign because I think its good to feel something other then worry but not sure about being so cranky and irritable. 

Sorry for the post I'm being one of those 'worriers' ! I worry about everything so worst case I was able to vent about it if no one else has had similar, thanks for reading! 

I had similar experiences with it and had to eventually switch to Lexapro.  It also will take your get up and go and leave you without wanting to be intimate with your spouse or friend 

Share this post


Link to post
Share on other sites
Just now, Floor2017 said:

I had similar experiences with it and had to eventually switch to Lexapro.  It also will take your get up and go and leave you without wanting to be intimate with your spouse or friend 

Hmm okay well maybe it does make some people cranky or irritated then, I wasn't sure since I've never taken it before. Good to know! I'll see if it gets worse and possibly talk to the doctor at the end of the month, I just hate to start all over on a new one but if it's going to make people not want to be around me because Im cranky then I may have too lol.

 

Share this post


Link to post
Share on other sites
2 minutes ago, Grounded said:

Hmm okay well maybe it does make some people cranky or irritated then, I wasn't sure since I've never taken it before. Good to know! I'll see if it gets worse and possibly talk to the doctor at the end of the month, I just hate to start all over on a new one but if it's going to make people not want to be around me because Im cranky then I may have too lol.

 

Withdrawal can be a little tough so it should gradually be done over several weeks 

Share this post


Link to post
Share on other sites

huh I had those side effects too. Switching to Lexapro didn't help. I feel irritable as I type right now. I don't know what medication to try. I have been on effexor only longer than 2 weeks, all other meds I quit after couple of days.

@Floor2017 Almost every AD, besides wellbutrin will make your little wiener useless

Share this post


Link to post
Share on other sites
22 minutes ago, Grounded said:

I think it may have just been a 'thing' for a couple days because I feel back to my mello, friendly self now. Hopefully anyway! 

Just make sure to tell the doctor and be careful if it comes back and gets worse.  I hope you can stay mellow. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×